# SDR DHLA201000104

- Difficulty date: August 30, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 88,544 hours, 32,286 cycles
- Engine: Ge CFM562C
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Frame
- Condition: Worn
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENG RT T/R STRUCTURE FWD FRAME HAS EXISTING WEAR DAMAGE STA YN 202.000 (BETWEEN 5 AND 6 O'CLOCK POS).  PERFORMED MAJOR REPAIR IAW FORM 8110-3 NR 10471 DATED 09-22-10, EVA D878-00371 REV IR DATED 09-15-10. CUT OUT DAMAGED AREA,  FABRICATED FRAME SEGMENT IAW DWG ES-D87800371-001-D REV IR DATED 9-15-10. VISUALLY INSPECTED AREA AROUND REWORKED REA IAW NDT SPM PART 09.  NO CRACK NO CORROSION FOUND. ENCLOSED SMN FORM 242. NDT INSPECTED CUT OUT AREA AND FABRICATED REPAIR PART IAW NDT SPM PART 06-10-01-001. NO CRACK NO CORROSION FOUND. ENCLOSED (2EA) SMN FORM 242-2. CLEANED, TREATED AND PRIMED AREA & NEW FRAME SEGMENT IAW SRM 51-1-8B, DPS 9.45, DPS 4.50-36. INSTALLED NEW FRAME SEGMENT IAW ASTAR DWG ES-D87800371-001-D, SRM 51-1-11 SRM 51-3-0, SRM 51-1-20D, SRM 51-3-1.
